Items where Division is "School of Mathematics and Physics" and Year is 1978

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Keywords | Item Type | No Grouping
Jump to: K
Number of items: 2.


Khukhro, E. I. (1978) Finite groups of period pαqβ. Algebra and Logic, 17 (6). pp. 473-482. ISSN 0002-5232

Khukhro, E. I. (1978) A solvable group admitting a regular splitting automorphism of prime order is nilpotent. Algebra and Logic, 17 (5). pp. 402-406. ISSN 0002-5232

This list was generated on Mon Sep 25 19:13:34 2023 BST.